MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s spouse reported via phone call the insulin pump alarmed motor error.The customer¿s blood glucose level was 400 mg/dl at the time of the incident.The customer¿s spouse stated that the insulin pump.The customer¿s parent stated that the drive support cap was normal and that the insulin pump was not exposed to high magnetic fields and was able to complete the rewind process.Customer had experienced a high blood glucose of 400 mg/dl and treated with manual injection.No high blood glucose troubleshooting was performed.The customer¿s spouse was advised to have customer discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed basic occlusion test, occlusion test, prime/compromised force sensor system test, excessive no delivery test, displacement test and rewind test.No motor error alarm or excessive no delivery alarm noted.Motor passed motor test.Insulin pump was received with minor scratched display window, cracked case at display window corners, cracked battery tube threads, cracked reservoir tube lip, cracked case at reservoir tube window corner, cracked reservoir tube window and stained end cap sticker.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6981640
Report Number2032227-2017-61973
Device Sequence Number13577602
Product Code OYC
UDI-Device Identifier00643169479616
UDI-Public(01)00643169479616
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAL
Device Catalogue NumberMMT-523LNAL
Device Lot NumberA3523LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Initial Date Received by Manufacturer 10/21/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight135